# SDR IPXA2019091146623

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5451506320601
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #1 PYLON AFT LOWER WEB IS CRACKED AT DRAIN LINE BULKHEAD FITTING. REMOVED AND REPLACED CRACKED #1 PYLON AFT LOWER WEB AT DRAIN LINE BULKHEAD FITTING IAW SRM 51-40-21. (MINOR)
